RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trans. Amer. Math. Soc., 2014, Volume 366, Issue 3, Pages 1289–1331 (Mi tams1)  

Five embeddings of one simple group

I. Cheltsova, C. Shramovb

a Department of Mathematics, University of Edinburgh, Edinburgh EH9 3JZ, United Kingdom
b Steklov Mathematical Institute, Gubkina Str. 8, 119991, Moscow, Russia

Funding Agency Grant Number
National Science Foundation DMS-0701465
Engineering and Physical Sciences Research Council EP/E048412/1
Russian Foundation for Basic Research 08-01-00395-a
Ministry of Education and Science of the Russian Federation NSh-1987.2008.1
The first author was supported by the grants NSF DMS-0701465 and EPSRC EP/E048412/1. The second author was supported by the grants RFFI 08-01-00395-a, NSh-1987.2008.1 and EPSRC EP/E048412/1.


DOI: https://doi.org/10.1090/S0002-9947-2013-05768-6


Bibliographic databases:

Document Type: Article
MSC: 14J30, 14J70, 13F15, 14B05
Received: 01.02.2011
Revised: 27.11.2011
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/tams1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019